標題: DEAD-CORE AT TIME INFINITY FOR A HEAT EQUATION WITH STRONG ABSORPTION
作者: Fu, Sheng-Chen
Guo, Jong-Shenq
Wu, Chin-Chin
應用數學系
Department of Applied Mathematics
關鍵字: Heat equation;Strong absorption;Dead-core;Dead-core rate
公開日期: 1-Aug-2009
摘要: We study an initial boundary value problem for a heat equation with strong absorption. We first prove that the solution of this problem stays positive for any finite time and converges to the unique steady state for a large class of initial data. This gives an example in which the dead-core is developed in infinite time. Then some estimates of the dead-core rate(s) are derived. Finally, we provide the uniformly exponential rate of convergence of the solution to the unique steady state.
URI: http://hdl.handle.net/11536/6926
ISSN: 1027-5487
期刊: TAIWANESE JOURNAL OF MATHEMATICS
Volume: 13
Issue: 4
起始頁: 1213
結束頁: 1227
Appears in Collections:Articles